| Model Number |
MMT-397A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
07/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was hospitalized, admitted to the intensive care unit (icu) due to ketoacidosis, hyperglycemia on (b)(6) 2026.The blood glucose level was 700 mg/dl at the time of event and the patient got treated with insulin injection.The patient tested positive for ketones.
Additional Manufacturer Narrative
E1: (b)(6).Name: medtronic minimed.Country: united states of america.Street: 18000 devonshire street.City: northridge.State: california.Zip code: 91325.Based on the available information, this event is deemed to be a serious injury.Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.